CSN Login
Members Online: 7

You are here

Xloda - Blisters on Feet

goty2001
Posts: 72
Joined: Jul 2012

I wonder if anybody has experienced this side effect of Xloda ... comes under a general heading of Hand and Foot syndrome, which covers various symptoms like itching, redness, peeling etc. But in my case, my heels, and the balls of both feet have turned into big blisters. 2 big deep blisters on each foot. Tried lancing but they build up again quickly. It came on yesterday during a long walk when my feet started burning. I can't walk today, not even with crutches I borrowed. I read online about a henna solution helping. Wondered if anybody has experienced this. I'm on 3000mg xeloda every day (no weeks off).

Anonymous user (not verified)

This comment has been removed by the Moderator

Amjosmom's picture
Amjosmom
Posts: 231
Joined: Jun 2012

My Dad is in the same boat. He has had the blisters, peeling and just now is losing his finger and toenails. All the skin on the palms of his hands and his fingertips are slippery and smoothe. He wears bandaids most days just to get a grip on things. Lots of intensive care lotions (Aquaphor), socks and bandaids everywhere you go.

goty2001
Posts: 72
Joined: Jul 2012

just thought I'd sign off on this thread by saying I cured myself (mostly) of this side effect ... with a few bouts of robust lancing ... cleared out whatever it was building up down there, and am back on my feet ... toes & nails intact for now.
And, by the way, got the treatment pack from Xloda including a tube of 'Udderly Smooth'which contains perfume...and went straight into bin. Makes me wonder what they're putting in their tablets.

Subscribe to Comments for "Xloda - Blisters on Feet"